# SDR SIMA200427804

- Difficulty date: October 1, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Row 3a
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT STRIP AT ROW 3A INOPERATIVE.  REPLACED EMERGENCY LIGHT STRIP.  OPERATIONAL CHECK GOOD.
